It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Started taking Lexapro 5mg, my Dr started me out on a low dose for two weeks. He knows how bad I get side effects. I haven't been on meds for a year since my Zoloft pooped out and Paxil gave me bad sexual side effects. So I tried therapy and now I'm back again trying meds. I just upped the dose to 10 mg 4 days ago and I'm still getting terrible anxiety, mostly all day and I'm more fearful now than I was before I started. Now I've been taking a .5 Xanax in the late afternoon for the last 3 days just to get through the afternoon. My appetite is zero, I have nausea nearly all the time and I'm so damn tired since starting the 10mg. I have lost 6 lbs since all this started and I'm taking time off work to get myself better. Did anyone else have all of this starting out with Lexapro? Does it get better? I had 6 weeks of anxiety/ panic attacks. Now on week 3 of meds with anxiety and some panic and on the meds it feels worse. I can't take much more. I feel like the meds should be kicking in already?





All times are GMT -7. The time now is 06:51 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!